Journal of Graph Theory

Cover image for Vol. 71 Issue 4

December 2012

Volume 71, Issue 4

Pages 353–447

  1. Original Articles

    1. Top of page
    2. Original Articles
    1. Optimal acyclic edge-coloring of cubic graphs (pages 353–364)

      Lars Døvling Andersen, Edita Máčajová and Ján Mazák

      Article first published online: 6 DEC 2011 | DOI: 10.1002/jgt.20650

    2. Saturation numbers for families of graph subdivisions (pages 416–434)

      Michael Ferrara, Michael Jacobson, Kevin G. Milans, Craig Tennenhouse and Paul S. Wenger

      Article first published online: 19 MAR 2012 | DOI: 10.1002/jgt.21625

    3. Pancyclicity of 4-Connected, Claw-Free, P10-Free Graphs (pages 435–447)

      Michael Ferrara, Timothy Morris and Paul Wenger

      Article first published online: 1 MAY 2012 | DOI: 10.1002/jgt.21626

SEARCH

SEARCH BY CITATION